# SDR REXA2015100100130

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 2,789 hours, 1,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND IN THE LT FUSELAGE SKIN AT FS 584.25, BETWEEN STRINGERS 17L & 18L.  THE GOUGE MEASURES 1.250” X .250” X .033” DEEP.  REPAIRED IAW EA CRJ953-03698.
